Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
614joe

Been off Accutane for almost a year,been haveing constant acne still

Recommended Posts

January would make it a full year after Accutane. I was on tane for 6 months. At the end of the cycle my acne was pretty much gone just red marks that took a while to heal.

5 months off tane my acne started comming back. Nothing to big i couldnt handle though.

But that was just the beginning. As the months went my acne progressed. Now im sitting here typing this lol. My acne is pretty bad again, almost exactly the same as what made me get on the pill except now i dont get the cyst or nodule acne.

From July to now i have not had a "clear" face. It will start to go away and as its almost gone ill get it in another area of my face. And it will be little patches of acne.

Kinda annoying me cause i wanted to get my hair cut this weekend to look good coming back from xmas break but i cant right now because my forehead just randomly broke out with lumps of acne lol. :pray:

Should i go back to my Derm an see what they think. Because i havent been there since the month before i ended tane (so over a year). :eh:

I would like something done but I DONT wanna get back on Tane. I was lucky and had NO side effects no chapped lips no nothing. An i dont wanna go through all the hassle of it (blood work an watching your mood an stuff) an spending money my family dont have.

ps. an i dont wanna schedule a visit an go an that be a day my face looks good starting to clear up when really it will break out in a matter of time and have them say it fine lol :doh:

Share this post


Link to post
Share on other sites

I think you should go to your dermatologist and get some advice. Don't put it on hold, even if your skin "looks" to be clearing up. You may need a topical for maintenance after accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×